Vol. 28, No. 2, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 327: 1
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Vol. 320: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Function-theoretic degeneracy criteria for Riemannian manifolds

Moses Glasner and Richard Emanuel Katz

Vol. 28 (1969), No. 2, 351–356
Abstract

The modulus of a relatively compact set with border consisting of at least two components is a measure of its magnitude with regard to harmonic functions. A divergent modular sum associated with difference sets obtained from an exhaustion of a Riemannian manifold is characteristic of parabolicity. The existence of a divergent minimum modular sum implies that the manifold carries no nonconstant harmonic functions with finite Dirichlet integral.

Mathematical Subject Classification
Primary: 53.72
Secondary: 30.00
Milestones
Received: 13 February 1968
Published: 1 February 1969
Authors
Moses Glasner
Richard Emanuel Katz